Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I know that it sucks to say this because it may not feel like it but things will get better.

I had a horrible initial breakout too. My skin was at levels I had never seen. Literally, there was not a clear spot on my face. But it will get better. I am at my one month mark and mine are healing. It takes time, and I know it sucks, but accutane helps a lot more people than it hurts.

Link to post
Share on other sites

I know what u r thinking. Everyone is being nice and telling me to hang in there but it doesnt help you from looking like crap and now add in the dry lips, eyes, hair and all the other C#$p that goes with tane. Well there is something u can do until the tane takes over.

In my 7th day I had worst breakout ever. Pimples on top of zits. Big ones small ones, fat ones and tall ones. I had never seen anything like it. I looked in the mirror for like 3 hours in disbelief and everytime I walked away I would come right back to look again cause it was amazing. Looked like a before ad for that Pro Active crap. Called in sick to work for next couple days, changed my water filter started drinking distilled water with electrolytes and a bunch of other ridiculous things that did nothing. Called my derm and begged him for prednisone.

He gave me about 3 weeks worth. In 48 hours my skin was perfectly clear. I mean amazing. Started with 30mg tapered to nothing. My skin stayed clear until just recently. (Im in 45th day), and even now it is still close to perfect. Have a small group on left cheekthat might even be a tane rash for all I know but what a pleasure. Dont suffer call the stinkin derm and look better while waiting for the stinkin tane to take effect.

Good luck

Link to post
Share on other sites

thank you.. i will definitely let my derm know. it really doesn't help much when people are telling me it will get better. it's like, yes, i know it's going to get better... that's the point. it just sucks right NOW. but i am hopeful : /

Link to post
Share on other sites

I want prednisone so bad.....but its only my 3rd day..and i havnt had a REALLY bad breakout yet...just a decent annoyin one...my redmarks (from wen i started tretinoin with mino 3 months ago) that finally faded came back up with peachy nodule things

my derm isnt very nice either an i cant imagine hiim being like ya no prob ill give u it

wut is prednisone anyways? like does it affect the accutane working? an is it a pill?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×